Publications


Journal Papers

S. N. Simić, On the subriemannian geometry of contact Anosov flows, J. Topol. Anal. 8 (2016), no. 1, 187-205. Also e-print arXiv:1501.03472 [math.DG]

S. N. Simić, Global cross sections for Anosov flows, Ergodic Theory Dynam. Systems 36 (2016), no. 8, 2661-2674. Also e-print arXiv:1403.2672 [math.DS]

S. N. Simić, Oseledets regularity functions for Anosov flows, Commun. Math. Phys. 305, 1-21 (2011); also eprint arXiv:math/0702626v4 [math.DS]

S. N. Simić, A lower bound on the subriemannian distance for Hölder distributions, eprint arXiv:0709.3864v3 [math.MG], Proc. Amer. Math. Soc. 138 (2010), 3293-3299

S. N. Simić, Hölder forms and integrability of invariant distributions, Discrete and Continuous Dynamical Systems, vol. 25, issue 2, pp. 669-685, October 2009

J. Hu and S. N. Simić, A study of an asymptotic holonomic efficiency problem, SIAM J. Control Optim. Volume 48, Issue 2, pp. 1112-1133 (2009)

J. Fern, J. Kempe, S. N. Simić, and S. Sastry, Generalized performance of concatenated quantum codes - a dynamical systems approach , IEEE Transactions on Automatic Control, 51, no 3, 448-459, 2006; also arXiv eprint quant-ph/0409084

S. N. Simić, K. H. Johansson, J. Lygeros, and S. Sastry: Towards a geometric theory of hybrid systems, Dynamics of Discrete, Continuous, and Impulsive Systems, Series B, 12 (2005), no. 5-6, 649-687

K. H. Johansson, J. Lygeros, S. N. Simić, J. Zhang, and S. Sastry, Dynamical properties of hybrid automata, IEEE Transactions on Automatic Control, 48 (1), 2-18, 2003

G. J. Pappas and S. N. Simić, Consistent abstractions of affine control systems, IEEE Transactions on Automatic Control, 47 (5), 745-756, 2002

M. Broucke, C. C. Pugh, and S. N. Simić, Structural stability of piecewise smooth systems, Computational and Applied Mathematics, 20 (1-2), 51-90, 2001

S. N. Simić, Codimension one Anosov flows and a conjecture of Verjovsky, Ergodic Theory and Dynamical Systems, 17, 1211-1231, 1997

S. N. Simić, Lipschitz distributions and Anosov flows, Proc. Amer. Math. Soc., 124 (6), 1869-1877, 1996


Conference Proceedings

J. D. Scargle and S. N. Simić, Photon dispersion in causal sets, 2009 Fermi Symposium, Washington, DC, Nov. 2-5, eConf Proceedings C091122; eprint arXiv:0912.3839v1 [astro-ph.HE], December 2009

R. Sanchez, R. Horowitz, M. Tomizuka, and S. N. Simić, Full sheet control using hybrid automata, Hybrid Systems: Computation and Control (HSCC'04), Philadelphia, PA, Lecture Notes in Computer Science, vol. 2993, 523-538, 2004

A. Abate, L. Shi, S. N. Simić, and S. Sastry, A Stability Criterion for Stochastic Hybrid Systems, Proceedings of the International Symposium on Mathematical Theory of Networks and Systems, Leuven, BG, July 2004

J. Hu, S. N. Simić, and S. Sastry, How should a snake turn on ice: a case study of an asymptotic isoholonomic problem, 42nd IEEE Conference on Decision and Control (CDC'03), Maui, HI, 2003

S. N. Simić and S. Sastry, Distributed environmental monitoring using random sensor networks, 2nd International Workshop on Information Processing in Sensor Networks (IPSN'03), Palo Alto, CA, Lecture Notes in Computer Science, vol. 2634, 582-592, Springer-Verlag, 2003

S. N. Simić, K. H. Johansson, J. Lygeros, and S. Sastry, Hybrid limit cycles and hybrid Poincare-Bendixson, 15th IFAC World Congress, Barcelona, Spain, 2002

J. Lygeros, K. H. Johansson, S. N. Simić, J. Zhang, and S. Sastry, Continuity and invariance in hybrid automata, Proceedings of the 40th IEEE Conference on Decision and Control (CDC'01), Orlando, FL, 2001

M. Broucke, C. Pugh, and S. N. Simić, Structural stability of Filippov automata, Proceedings of the 40th IEEE Conference on Decision and Control (CDC'01), Orlando, FL, 2001

S. N. Simić, K. H. Johansson, J. Lygeros, and S. Sastry, Structural stability of hybrid systems, European Control Conference (ECC'01), Porto, Portugal, 2001

S. N. Simić, K. H. Johansson, S. Sastry, and J. Lygeros: Towards a geometric theory of hybrid systems, Hybrid Systems: Computation and Control (HSCC'00), Pittsburgh, PA, Lecture Notes in Computer Science, vol. 1790, Springer-Verlag, 2000

G. J. Pappas and S. N. Simić, Consistent hierarchies of nonlinear abstractions, 39th IEEE Conference on Decision and Control (CDC'00), Sydney, Australia, 2000

S. N. Simić, Lyapunov functions and Anosov flows, International Conference on Dynamical Systems, Montevideo, Uruguay, a trubute to R. Mane, Pitman Research Notes in Math. (edited by S.Newhouse and F. Ledrappier), vol. 362, 207-213, 1995


Miscellaneous

S. N. Simić, A learning theory approach to sensor networks, special issue of IEEE Pervasive Computing (edited by D. Estrin and G.Sukhatme), 2 (4), 44-49, 2003

S. N. Simić, A tutorial on geometric control theory, unpublished, 2001

S. Simić, Which Riemannian manifolds admit a geodesic flow of Anosov type?, survey article written for A. Weinstein's MATH 240: RIEMANNIAN GEOMETRY, UC Berkeley, 1992


Slobodan N. Simić

Last modified: Tue Aug 15 15:48:26 PDT 2017